MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE SHOULDER SYSTEM; PROSTHESIS, TOTAL ANATOMIC SHOULDER, UNCEMENTED METAPHYSEAL HUMERAL STEM WITH NO

EXACTECH, INC. EQUINOXE SHOULDER SYSTEM; PROSTHESIS, TOTAL ANATOMIC SHOULDER, UNCEMENTED METAPHYSEAL HUMERAL STEM WITH NO
Model Number STEMLESS HUMERAL HEAD 47MM X 18MM X BETA
Medical Device Problem Codes Mechanical Problem (1384); Adverse Event Without Identified Device or Use Problem (2993); Lack of Effect (4065)
Health Effect - Clinical Codes Failure of Implant (1924); Loss of Range of Motion (2032); Discomfort (2330)
Date of Event 03/19/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately four months post initial right tsa, the 63 y/o male had a revision to remove existing stemless humeral implants and revise to stemmed humeral implant and anatomic glenoid component.The patient had the stemless humeral head and cage removed and an equinoxe humeral stem was implanted along with a laser cage glenoid.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Sales rep was unable to obtain photo/x-rays.The devices are not available for evaluation due to hospital retains the explanted products.
 
Additional Manufacturer Narrative
Section d10: concomitant products : stemless humeral cage size 3.(cat# 300-60-03 / serial# (b)(6)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: h6, h11.The following sections were corrected: d1, d4, d10, g4, h6.D10: (b)(6) 300-60-03 - stemless humeral comp laser cage, size 3.(b)(6) 319-01-32 - steinmann pin sterile 3.2mm x 178mm.H11: the reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A review of complaint history determined that no further action is required as no trends were identified.A definitive root cause was unable to be determined; however, cannot be conclusively determined.Additionally, the devices were not returned for evaluation, and images, radiographs, and patient information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE SHOULDER SYSTEM
Common Device Name
PROSTHESIS, TOTAL ANATOMIC SHOULDER, UNCEMENTED METAPHYSEAL HUMERAL STEM WITH NO
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
matt collins
MDR Report Key19185042
Report Number1038671-2024-00985
Device Sequence Number15278514
Product Code PKC
UDI-Device Identifier10885862537119
UDI-Public10885862537119
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K173388
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSTEMLESS HUMERAL HEAD 47MM X 18MM X BETA
Device Catalogue Number310-61-47
Device Lot Number402625003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2024
Supplement Date Received by Manufacturer04/17/2025
04/08/2026
Initial Report FDA Received Date04/25/2024
Supplement Report FDA Received Date04/28/2025
04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale